# SDR TWAA0001801

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK AT STA 200, THE FIRST FASTENER ABOVE STRINGER 4L HAD CRACK IN FUSELAGE SKIN 0.250 IN LONG.  CRACK STOP DRILLED AND CONTAINMENT CONFIRMED BY NDT PER PART 6-51-00-03.  SKIN WAS REPAIRED PER SRM 53-04 FIG 38.
